# SDR ASAA0380210

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5910369501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND APU SHROUD RIGHT AFT HAT CHANNEL FRETTING AT FS 1361-1390.  REMOVED DAMAGED SECTION AND REPAIRED WITH FILLER AND DOUBLER PER SRM 51-70-5. (M)
